Announcement

Collapse
No announcement yet.

Flexeril and Weight Gain?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • bob04951
    replied
    Bri,

    You might want to read side effects of all of your meds. In a lot of cases, antidepressants cause weight gain, but the kicker is you have to have them, and the alternative is not pretty. So do not stop any meds without speaking with your doc first. If it's working for your symptoms, it's a trade off. It's just more to love after all! Jill, wife of Bob

    Leave a comment:


  • aleet7
    replied
    Hi Bri! I've gained six pounds since taking Flexeril but I was also taking neurontin at the same time! I just assumed that the weight gain may be water retention from the neurontin. I too suffer from back issues but I've been exercising more since I go to physical therapy and most of the sciatica pain is leaving my legs. I didn't know that you could gain weight from taking Flexeril. I stopped taking the neurontin and began taking Pamelor(the change made by my doc).

    Aleet7

    Leave a comment:


  • ICNDonna
    replied
    If you've been exercising more that could be your explanation. Our doctor told us that when we begin to get more exercise, we are building muscle, which is heavier than fat tissue --- so we could very well show weight gain for the first few months.

    Donna

    Leave a comment:


  • kadi
    replied
    Are you exercising or moving less because of your back pain?

    Leave a comment:


  • ICNDonna
    replied
    I only took it for about a month, but it didn't cause any weight gain for me.

    Donna

    Leave a comment:


  • Briza
    started a topic Flexeril and Weight Gain?

    Flexeril and Weight Gain?

    Hi
    I've been taking 10mg Flexeril each night for back pain for the past two months. I've gained 8 pounds! grrrr Has anyone else experienced this?

    Flexeril is closely related to the tricylic antidepressants like Elavil which are known for causing weight gain so I'm wondering if that has anything to do with it. I simply can't see where I've added in calories...if anything I've been eating less--with all my recent med bills caring for my back issues I haven't been able to afford to eat out at all!
Working...
X